# SDR IPXA2018020426174

- Difficulty date: January 27, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 28,103 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536128
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 3,  MAIN DECK CARGO FLOOR PANEL 242XMF WAS BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
